# SDR ASAA1047277

- Difficulty date: January 21, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,894 hours, 19,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435339
- Part serial: 2640
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT O/B AFT FLAP LOWER SURFACE I/B OF NUMBER 1 FAIRING.  REPAIRED LEFT O/B AFT FLAP LOWER SURFACE.
